Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Differential equations of the matrix elements of the degenerate series


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 73 (1967), 899-903
DOI: https://doi.org/10.1090/S0002-9904-1967-11834-2
MathSciNet review: 0218490
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. François Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97–205 (French). MR 0084713
  • 2. R. Hermann, Geometric aspects of potential theory in symmetric spaces, Ann. of Math., Part I in 148 (1962), 349-366; Part II in 151 (1963), 143-149; Part III in 152 (1964), 384-394.[Note]
  • 3. Robert Hermann, Lie groups for physicists, W. A. Benjamin, Inc., New York-Amsterdam, 1966. MR 0213463
  • 4. Bertram Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327–404. MR 0158024, https://doi.org/10.2307/2373130


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11834-2